# SDR U2RA486DHN052

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, INTERCOSTAL BETWEEN FR620 AND FR640 AND BETWEEN S26L AND S27L IS DAMAGED AT FASTENER HOLE. DAMAGE MEASURES 2.75" X 0.75".
